# SDR AALA202510093573

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737-8
- Aircraft serial: 44466
- Aircraft time: 14,867 hours, 5,523 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 14,866 hours, 5,523 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON TAKEOFF HIT A BIRD WITH THE NUMBER 1 ENGINE THEN ENCOUNTERED A STRONG BURNING ODOR IN THE FLIGHT DECK. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. DURING INSPECTION FOUND DAMAGE TO NUMBER 1 ENGINE BLADE PLATFORM AND BIRD EVIDENCE INGESTION ON RIGHT ENGINE.  (OPEN).
